# SDR CALA2014030300267

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 58,047 hours, 8,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 3975
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR 4 SLIDE EMERGENCY LIGHT FOUND AIM IAW CN 5809770 CHARGE.  REPLACED & TESTED NORMAL IAW AMM 33-51-07.
